# SDR AWXA200300508

- Difficulty date: May 7, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 24,246 hours, 11,094 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED BRAKE STEERING CONTROL UNIT FAULT CHANNEL NR 1.  AFTER CLEARING RUNWAY BSCU NR 2 FAULTED WITH LOSS OF NORMAL BRAKES, NOSE WHEEL STEERING, AND ANTI-SKID.  MX TAXIED ACFT & DUPLICATED FAULTS AND LOSS OF BRAKES & STEERING.  INSPECTED BSCU AND CENTRAL FAULT DISPLAY INTERFACE UNIT RACK CONNECTORS; PERFORMED CONTINUITY & INTEGRITY CHECK OF WIRING FROM CFDIU (1TW) PINS AA/8F, 8G, TO TERMINAL BLOCK.  ALL CHECKS GOOD. REPLACED CFDIU IAW AMM 31-32-34-000-001 AND REPLACED BSCU IAW T/C R2A32301.  TAXIED ACFT TWICE WITH NO FAULTS NOTED.  PART NAME; BSCU, MFG; MESSIER, P/N; C202163382D32, S/N; 005122, TT; 7850, TC; 3086.
